# SDR SWAA2019022029848

- Difficulty date: January 29, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT INTERCOSTAL UPPER CHORD CRACKED BETWEEN BS 380 TO BS 400, LBL 1.  R&R CHORD PER SRM & DWG.
